MAUDE Adverse Event Report: PARAGON 28 BALL TIPPED GD ROD 3X800MM STERILE; PASSER, WIRE, ORTHOPEDIC

PARAGON 28 BALL TIPPED GD ROD 3X800MM STERILE; PASSER, WIRE, ORTHOPEDIC
Catalog Number P31-955-1800-S
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in canada.The device is expected to return; an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
On an unknown date, the guide rod¿s packaging was found opened prior to use.No additional details regarding the circumstances, procedure, or environment were provided.There was no patient involvement.Attempts have been made and no further information has been provided.

Brand Name
BALL TIPPED GD ROD 3X800MM STERILE
Common Device Name
PASSER, WIRE, ORTHOPEDIC
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23759258
Report Number3008650117-2025-00018
Device Sequence Number15936228
Product Code HXI
UDI-Device Identifier00889795061577
UDI-Public(01)00889795061577(17)300122(10)501167202225
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP31-955-1800-S
Device Lot Number501167202225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown